# SDR ASAA2018062525196

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 22,130 hours, 7,175 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE FIRST ATTEMPT ENGINE START HAD WHITE FLASHING BOX EGT. ENGINE SHUTDOWN BY ITSELF. MAX EGT 586C, MAXIMUM N2 GOT TO 455% KALS OAT 39C, POSSIBLE TAILWIND LESS THAN 5KTS. DID QRH PROCEDURE. SECOND ATTEMPT START WAS NORMAL. GROUNDED - YES. ACCOMPLISHED FIM 80-05 TASK 801. NO FAULT HISTORY LOGGED. NO EXCEEDANCES LOGGED. VISUALLY INSPECTED ENGINE INLET + EXHAUST. NO DEFECTS NOTED. REMOVED, INSPECTED + REINSTALLED BLEED AIR CHECK VALVE. NO DEFECTS NOTED FOR VALVE. REF AMM 36-11-02 FOR VALVE REMOVAL AND INSTALLATION. ACCOMPLISHED ENGINE RUN. EGT STABILIZED AT 480C. INPUT MONITORING SHOWED T49.5 S4 OUT OF LIMITS. ACCOMPLISHED EGT CLEANING + ACCOMPLISHED ENGINE RUN. T49.5 VALUES STILL OUT OF RANGE. REF AMM 77-21-01-000-801-F00. REMOVED AND REPLACED ALL 4 T49.5 PROBES S1,S2,S3,S4 PER AMM 77-21-01-000-801-F00/77-221-01-400-801-F00. VALUES ARE NOW WITHIN LIMITS. PERFORMED ENGINE 1 START PROCEDURE PER AMM 71-0-00-800-807-F00, NO DEFECTS NOTED.
